Unique continuation of microlocally analytic distributions and injectivity theorems for the ray transform
2010 (English)In: Inverse Problems and Imaging, ISSN 1930-8337, Vol. 4, no 4, 619-630 p.Article in journal (Refereed) Published
Using a vanishing theorem for microlocally real analytic distributions and a theorem on flatness of a distribution vanishing on infinitely many hyperplanes we give a new proof of an injectivity theorem of Bélisle, Massé, and Ransford for the ray transform on R^n. By means of an example we show that this result is sharp. An extension is given where real analyticity is replaced by quasianalyticity.
Place, publisher, year, edition, pages
American Institute of Mathematical Sciences , 2010. Vol. 4, no 4, 619-630 p.
ray transform, analytic wave front set
Research subject Mathematics
IdentifiersURN: urn:nbn:se:su:diva-35719DOI: 10.3934/ipi.2010.4.619OAI: oai:DiVA.org:su-35719DiVA: diva2:287825